• Fran106's Avatar

    Fran106 wrote on Cgracie007's wall

    Thanks for your input. I wish i could stop Tamoxifen but i am 2 x survivor of estrogen pos. So i have to suffer with it another two years.

  • Cgracie007's Avatar

    Cgracie007 started following

  • Cgracie007's Avatar

    Cgracie007 shared an experience

    Radiation (External radiation ): The initial treatment isn't bad if you really adhere to applying aloe and burn cream hourly. But the long term effects are bad. The muscle and skin are completely altered. Mine are so tight they pull my body out of line. My implant wasn't able to drop into the pocket because the skin and muscle never relaxed., I have permanent discoloration to the skin where I had radiation including under my chin where the skin was apparently in the line of fire. Your chances of cancer later are higher because of the treatment especially those of us treated in our 30's and 40's. Your thyroid will eventually tank because it is radiated in most women doing treatment. It will alter your biochemistry in your mouth and you may have a lifetime of dental issues all of which are not covered in any way by insurance. It also impacts healing time if you get reconstruction after radiation. Many do it too soon and it never heals and they have to have implant removed.

    1 Comment
    • petieagnor's Avatar
      petieagnor

      Gosh, Cgracie007. I never knew this. I'm so sorry. I had radiation at 61 & never experienced any of what you're describing. I do have A-fib and thought that it may have been caused by the radiation, but found out that all the females for 3 generations had it.

      3 months ago
  • GregP_WN's Avatar

    GregP_WN wrote on Cgracie007's wall

    Welcome to WhatNext, we are sorry for your need to find us, but happy that we can help you. There are a lot of great people here that have already been through what you are facing and are willing to help you get through it too. If you have questions about anything just post them on the Questions Page. Others will chime in with their personal experiences.

    If you need help navigating the site, please contact me, we are happy to assist. We also have active social pages, you may wish to search those out also. Take some time and poke around the site, there is a world of information here that you will find. The more you dig, the more you will find.

    We have an opportunity for you to make your voice heard with our partner Rare Patient Voice (www.rarepatientvoice.com) to be invited to qualify for surveys and phone interviews for projects that apply to you and if you do qualify you will be compensated on a $100 per hour basis. There are pharma companies that would like to hear about your experiences with certain drugs or side effects. Your information might help develop the next generation of drugs.

    Rare Patient Voice will send you an email inviting you to join their panel. If you don't respond you will be added to their panel. Be assured your information is only shared with Rare Patient Voice and is treated with the highest degree of confidentiality. If at any time you want to opt-out of receiving invitations to projects you can do so immediately.

    If you say no you will not be added to the panel.

    Thank you for joining us, if you have questions please contact us.

    Greg_WN
    WhatNext Community Mgr./Social Media Mgr.
    5X Survivor

  • Bug's Avatar

    Bug wrote on Cgracie007's wall

    Hi, Cgracie007! I see you're new to the web site. You have found a great resource here. There are a lot of really wonderful people on this web site - very kind, helpful, and supportive. I hope you find as much support here as I have. I bet you will. Take care.

  • Cgracie007's Avatar

    Cgracie007 shared an experience

    Drug or Chemo Therapy (Chemotherapy): Mine caused diverticulitis and 3 severe intestinal infections. Other than that the normal side effects like fatigue, loss of taste, mouth sores, and similar type expected side effects I didn’t have. I continued to work during my treatment.